# SDR DALA2019092405535

- Difficulty date: September 23, 2019
- Submitted: September 26, 2019
- Operation: Air carrier
- Aircraft: N710TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28169
- Aircraft time: 83,194 hours, 22,207 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Slider
- Condition: Obstructed
- Location: L2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6807, L/P 6606988) L2 DOOR DISARM LEVER WILL NOT DISENGAGE. CORRECTIVE ACTION: FOUND DEBRI BLOCKING FWD SLIDER. REMOVED SAME. L2 DOOR ARM AND DISARM. NOW OPS NORMAL.
